Early menopause or something more?

Patient

Q: I am 46 and was treated with radioactive idodine for hyperthyrodism about two years ago. Since the treatment my periods have gone from being 4 days duration every 25 days to 7-10 days in duration every 30 days. They have increased dramatically over the last 3 months to being extremely painful and clots are continuousI have only had a 4-5 day break in between.Bloating and severe back pain radiating down my leg are the norm. I have had a history of chocolate cysts before my children were born (yougest is 18 now). Is this normal pre menopausal symptoms or something more?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Does an ovarian cyst cause burning in lower abdomen? I have been to the ER on last Thursday because of stomach pain. ...

Q: Does an ovarian cyst cause burning in lower abdomen? I have been to the ER on last Thursday because of stomach pain. ...

Q: Is medical mariguana good for ovarian cyst

Q: I went to my pcp to get a referral to an endocrinologist because of severe cystic acne on jaw line forehead and templ...

Q: Positive pregnancy test, history of ovarian cysts and miscarriages, have type 2 diabetes and on depo provera for 5 m...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews